# SDR SWAA2023060254412

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,695 hours, 27,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT PLASTIC COVER MISSING<[01] INSTALLED NEW EMERGENCY EXIT INDICATOR LENS PER AMM 33-51-01.
